# SDR ASAA0741789

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 49,900 hours, 28,362 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591130A
- Part serial: HDH3031
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FWD SPAR IS SEPARATING AT I/B UNDER LWR SURFACE.  REPAIRED RIGHT AILERON I/B LWR SURFACE DAMAGE IAW SRM 51-70-03 REPAIR 6 PG 16 AND EA 5760 01011.
